# SDR CA970327001

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH1030246
- Condition: Failed
- Location: Aux Ac
- Component: Phoenix
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) AUXILIARY INVERTER CB POPPED AND WAS ACCOMPANIED BY A BURNING SMELL. AUXILIARY INVERTER REPLACED.
